Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 4, NWS Melbourne, FL

February 12, 2013

NWS Melbourne, FL issued this small craft advisory at Feb 12, 2013, 2:41 PM EST. It took effect at Feb 13, 2013, 4:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2013, 2:41 PM EST (19:41 UTC)
In effect from
Feb 13, 2013, 4:00 AM EST
Expired
Feb 13, 2013, 10:00 PM EST
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHUS72 KMLB 121941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EST TUE FEB 12 2013

AMZ570-572-575-131530-
/O.NEW.KMLB.SC.Y.0004.130213T0800Z-130214T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
241 PM EST TUE FEB 12 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 PM EST
WEDNESDAY. 

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE LATE
  TONIGHT TO AROUND 20 KNOTS OVER THE OFFSHORE WATERS. WINDS WILL
  SHIFT TO OUT OF THE NORTHWEST WEDNESDAY EVENING BEHIND A COLD
  FRONT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
325 
WHUS72 KMLB 130320
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1020 PM EST TUE FEB 12 2013

AMZ570-572-575-132130-
/O.EXT.KMLB.SC.Y.0004.130213T0900Z-130214T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1020 PM EST TUE FEB 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 10 PM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE LATE 
  TONIGHT TO AROUND 20 KNOTS OVER THE OFFSHORE WATERS. WINDS 
  WILL SHIFT TO OUT OF THE NORTHWEST WEDNESDAY EVENING BEHIND A 
  COLD FRONT. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
230 
WHUS72 KMLB 132057
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EST WED FEB 13 2013

AMZ570-572-575-140300-
/O.CON.KMLB.SC.Y.0004.000000T0000Z-130214T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
357 PM EST WED FEB 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KNOTS WILL OCCUR OVER
  THE OFFSHORE WATERS THROUGH LATE EVENING. WINDS WILL SHIFT TO
  NORTHWEST DURING THE LATE EVENING AND OVERNIGHT BEHIND A COLD
  FRONT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 2:29 PM EST, 12 minutes earlier.

Area forecast discussion, Feb 12, 2:29 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EST TUE FEB 12 2013

.DISCUSSION...

...TEMPERATURES NEARING RECORD HIGH TEMPERATURES THIS AFTERNOON...
...DETERIORATING MARINE CONDITIONS LATE TONIGHT INTO WED...
...SLIGHT CHANCE FOR STORMS WED...

CURRENT-TONIGHT...
THE QUASI-STATIONARY BOUNDARY DRAPED ACROSS THE GULF COAST STATES
INCLUDING NORTH FLORIDA WILL MOVE NORTHWARD TONIGHT AS A WARM
FRONT. A WAVE OF LOW PRESSURE WILL DEVELOP ALONG THIS BOUNDARY
ACROSS SOUTH LOUISIANA AND MOVE NORTHEASTWARD. A COLD FRONT WILL
TRAIL SOUTHWESTWARD FROM THIS LOW AND MOVE INTO THE FLORIDA
PANHANDLE BY SUNRISE WED MORNING.

UNSEASONABLY WARM TEMPERATURES HAVE SOARED INTO THE LOWER 80S MOST
PLACES THIS AFTERNOON. DEWPOINT VALUES HAVE INCREASED INTO THE LOWER
60S. SOUTH-SOUTHWEST WINDS BETWEEN 10 AND 15 MPH ARE STILL FORECAST
TO BACK TO THE SOUTH OR SOUTHEAST ALONG THE SPACE AND TREASURE
COASTS BY THE END OF THE DAY. THESE SOUTHERLY WINDS ARE FORECAST TO
FALL TO BETWEEN 5 AND 10 MPH THIS EVENING. CONDITIONS WILL REMAIN
DRY OVERNIGHT BUT DEEP LAYER MOISTURE WILL CONTINUE TO INCREASE
ACROSS THE AREA POOLING NORTHWARD TOWARDS THE FRONT.

SHORT TERM MODELS CONTINUE TO SUGGEST FOG/LOW STRATUS CLOUD
DEVELOPMENT OVERNIGHT AND INTO EARLY WED MORNING. BOUNDARY LAYER
WINDS ABOVE THE SURFACE ARE FORECAST TO INCREASE AHEAD OF THE
APPROACHING LOW PRESSURE SYSTEM...SO WE MAY ACTUALLY SEE MORE IN THE
WAY OF LOW GRAY CLOUDS THAN FOG...ESPECIALLY NEAR THE COAST. ANOTHER
MILD NIGHT IN STORE WITH LOWS EXPECTED IN THE 60S AREAWIDE.

WED-WED NIGHT...THE STRONGER WINDS ALOFT SHOULD MIX DOWN TO THE SURFACE
EARLY IN THE DAY WHICH WOULD NOT BE FAVORABLE FOR ANY FOG TO LINGER
AROUND PAST MID MORNING. WOULD EXPECT TO SEE LOW STRATUS CLOUDS
RACING NORTHEASTWARD ACROSS THE AREA AND THEY MAY BE SLOWER TO BURN
OFF NORTHWARD. OVERALL MODELS SEEM TO HINT AT CONSIDERABLE
CLOUDINESS WITH GREATEST CHANCES TO SEE THE MOST SUNSHINE FURTHER
SOUTHWARD FROM ORLANDO.

AS THE WARM FRONT AND LOW PRESSURE RACE NORTHEASTWARD THE COLD FRONT
WILL PUSH INTO CENTRAL FLORIDA BY EARLY EVENING. ONLY SEE A SMALL
THREAT AROUND FOR SHOWER ACTIVITY I-4 NORTHWARD THROUGH LATE MORNING
WITH SHOWER AND ISOLATED LIGHTNING STORM CHANCES INCREASING THROUGH
THE AFTERNOON. WILL KEEP POPS IN THE 40 TO 50 PERCENT CHANCE
CATEGORY I-4 NORTHWARD IN THE AFTERNOON TAPERING TO 20 TO 30 PERCENT
FURTHER SOUTHWARD. WILL HAVE TO WAIT AND SEE IF THIS SYSTEM HAS
ENOUGH ENERGY TO MUSTER STORM CHANCES LATE AFTERNOON/EARLY EVENING
SOUTH OF ORLANDO. WITH THE WIND FIELD BECOMING MAINLY
UNI-DIRECTIONAL WOULD EXPECT MAIN STORM THREATS TO INCLUDE GUSTY
DOWNBURST WINDS OF 40 TO 50 MPH...CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS. CELLS WILL MOVE OUT OF THE WEST-SOUTHWEST AT SPEEDS
OF 30 TO 40 MPH. ACTIVITY SHOULD WEAKEN AS IT PRESSES SOUTHEASTWARD
ACROSS THE TREASURE COAST WED EVE/NIGHT.

AHEAD OF THE FRONT...INCREASING WIND FIELDS WILL PRODUCE A WINDY DAY
WITH SOUTHWEST FLOW OF 20 TO 25 MPH WITH LIKELY HIGHER GUSTS. A
LAKE WIND ADVISORY IS LIKELY. MAX TEMPERATURES WILL BE QUITE WARM
REACHING THE LOWER TO MIDDLE 80S MANY AREAS...POSSIBLY UPPER 80S
AROUND LAKE OKEECHOBEE.

WED NIGHT...
COLD FRONT IS FORECAST TO SLIDE FROM ABOUT CAPE CANAVERAL AT 00Z
THU TO OKEECHOBEE AT 12Z THU THEN HANG UP JUST SOUTH OF THE LAKE.
A BAND OF SCATTERED SHOWERS SHOULD ACCOMPANY THE FRONT ESPECIALLY
ACROSS SOUTHERN SECTIONS. ELSEWHERE WILL CONTINUE A SMALL CHANCE
FOR LIGHT SHOWERS. CONSIDERABLE CLOUDINESS WILL LINGER BEHIND THE
FRONT WITH LITTLE FALL OFF IN TEMPS...MID 50S NORTH AND LOWER-MID
60S SOUTH.

THU-FRI...
FRONT WILL REMAIN NEARLY STATIONARY JUST TO OUR SOUTH. SHALLOW
LAYER OF COOLER AIR WILL BE OVERRUN BY MOIST SOUTHWEST FLOW SO
CONSIDERABLE CLOUDINESS IS EXPECTED TO CONTINUE INTO FRI. THE GFS
INDICATES SOME LARGE SCALE ASCENT IN ASSOCIATION WITH VORT MAX
TRANSITING THE FAST SOUTHWEST FLOW ALOFT MAINLY LATE THU INTO
EARLY FRI.

FORECAST SOUNDINGS SHOW SOME LOW LEVEL DRYING IN THE NORTH
HALF...SO THE PRIMARY AREA AFFECTED BY SHOWERS SHOULD BE SOUTH OF
ORLANDO AND CAPE CANAVERAL INTO SOUTH FLORIDA. HAVE GONE CLOSE TO
MOS POPS WHICH SHOW 20-30 PERCENT CHANCES IN THE NORTH TO 50-60
PERCENT IN THE SOUTH.

THE GFS DOES NOT GENERATE MUCH PRECIP ON THU SO MOS MAX TEMPS
ARE IN THE LOWER 70S NORTH AND MID 70S SOUTH. EVEN ON FRI MOS
SHOWS SIMILAR TEMPS AS IT MOVES PRECIP OUT EARLY. HOWEVER IF THE
THICKER CLOUDS/PRECIP COME IN QUICKER OR LEAVE LATER...SOME
LOWERING OF MAX TEMPS WILL BE NECESSARY.

WEEKEND (PREVIOUS DISCUSSION)...
SAT LOOKS LIKE A PLEASANT DAY WITH LIGHT NORTH WINDS AND TEMPS
NEAR CLIMATOLOGY (LOW TO MID 70S). BUT A REINFORCING FRONT IS
FORECAST TO PUSH OFF THE EAST COAST AND STRONG HIGH PRESSURE
BUILDS IN BRINGING NOTICEABLY COLDER AND DRIER AIR SAT
NIGHT/SUNDAY. TEMPS PLUNGING INTO THE 40S BY SUNDAY MORNING WITH
GUSTY WINDS (WIND CHILL). BOTH GFS AND ECMWF EXTENDED MOS HAS BEEN
TRENDING COLDER FOR SUNDAY WITH MAX TEMPS POSSIBLY NOT GETTING OUT
OF THE 50S. THAT MIGHT BE DIFFICULT TO ACHIEVE WITH FULL SUNSHINE
EXPECTED...BUT TEMPS WILL BE MUCH BELOW NORMAL.

MON-TUE...
THE CENTER OF COLD HIGH PRESSURE WILL SHIFT OFF THE EASTERN
SEABOARD WITH A MODIFYING ONSHORE FLOW OCCURRING. QUITE COLD TEMPS
EXPECTED EARLY MON THEN MIN AND MAX TEMPS WILL MODERATE
QUICKLY...REACHING NORMAL OR A LITTLE ABOVE ON TUE.

&&

.AVIATION...MAINLY VFR CONDS 12/18Z-13/06Z. ANOTHER ROUND OF LOW
STRATUS AND MVFR/IFR BR/FG TO DVLP ACROSS NRN TERMINALS AFT 06Z WED
MORNING. BOUNDARY LAYER WINDS WILL BE HOWLING OFF OF THE DECK LATE
TONIGHT AND TOWARDS SUNRISE WED MORNING FROM OUT OF THE SSW AT 25+
KNOTS. IT REMAINS TO BE SEEN IF FORECASTED SURFACE WINDS OF 5-10 KTS
REMAIN ELEVATED ENOUGH TO KEEP LLWS OUT OF THE TAFS...MAINLY KMCO
NORTHWARD. FOG ISSUES EARLY WED MORNING SHOULD BE SHORT-LIVED AS
THESE STRONGER WINDS OFF THE SURFACE WILL QUICKLY MIX DOWN EARLY IN
THE DAY WITH SOME PESKY LOW STRATUS BEING THE CULPRIT TO LOW CIGS.
CHANCE OF THUNDER ENTERS THE PICTURE I-4 CORRIDOR NORTHWARD FROM
MID-LATE AFTERNOON AHEAD OF APPROACHING COLD FRONT.

&&

.MARINE...
TONIGHT-WED...
THE PRESSURE GRADIENT BEGINS TO TIGHTEN THIS EVENING LASTING
THROUGH THE DAY ON WED. THE PRESENT SSW/S WIND DIRECTION WILL
CONTINUE WITH SPEEDS INCREASING TO 15-20 KTS LATE EVENING/AFTER
MIDNIGHT OFFSHORE BECOMING NEAR 20 KTS TOWARDS DAYBREAK. SEAS IN
THE 3-4 FT RANGE WILL GRADUALLY RESPOND BY BUILDING TOWARD 5 FT
WELL OFFSHORE BY DAYBREAK. SEAS WILL APPROACH 6 FT BY LATE WED
AFTERNOON WELL OFFSHORE.

WILL ADD CAUTIONARY STATEMENTS TO THE OFFSHORE LEGS FOR LATER
TONIGHT. WILL HOIST A SMALL CRAFT ADVISORY OFFSHORE BEGINNING 4AM
(09Z) THROUGH THE DAY WED. CAUTIONARY STATEMENTS MAY BE NECESSARY
NEAR SHORE DURING THIS TIME. SHORT PERIOD SEAS WILL MAKE CONDITIONS
ROUGH FOR SMALL CRAFT.

STORMS WILL BE POSSIBLE LATER IN THE AFTERNOON ON WED MAINLY NORTH
OF THE CAPE. MOVEMENT WILL BE OUT OF THE WEST-SOUTHWEST WITH QUICK
MOVING SPEEDS OF 30 TO 35 KTS. GUST WINDS IN EXCESS OF 35 KTS...CLOUD
TO WATER LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS. A
DOWNWARD TREND IN CONVECTION IS EXPECTED WED EVENING AS THE FRONT
CONTINUES TO PROGRESS ACROSS THE AREA.

THU-FRI...
NEARLY STATIONARY FRONT WILL LIE JUST SOUTH OF THE WATERS WITH
HIGH PRESSURE RIDGE NOSING INTO NORTH FLORIDA. THIS WILL PROVIDE A
NORTHERLY WIND FLOW. SPEEDS WILL BE LESS THAN 15 KNOTS...AND
AROUND 10 KNOTS MOST OF THE TIME. SHOULD HAVE A RATHER LARGE AREA
OF SHOWERS FROM LATE THU INTO EARLY FRI...PARTICULARLY SOUTH OF
CANAVERAL.

WEEKEND...
SAT SHOULD START OFF SIMILAR TO THU-FRI WITH NORTH WINDS AROUND
10 KNOTS. HOWEVER...BY LATE DAY A REINFORCING COLD FRONT WILL
CAUSE A SURGE OF NORTHWEST WINDS 25-30 KNOTS. WINDS ON SUN LOOK TO
BE NORTHERLY...WITH SIMILAR SPEEDS EARLY...THEN TAPERING OFF TO
15-20 KNOTS LATE IN THE DAY.

&&

.FIRE WEATHER...
REMAINDER OF THIS AFTERNOON-TONIGHT...
SSW WINDS 10-15 MPH WILL DECREASE BY SUNSET AND EXPECT MIN RHS
AROUND 45 PERCENT THIS AFTERNOON OVER THE INTERIOR. SOME
FOG/STRATUS PROSPECTS OVERNIGHT ESPECIALLY ALONG I-4 CORRIDOR.
ENHANCED LOWER VISIBILITIES MAY BE REALIZED LATE OVERNIGHT IN AND
AROUND SMOLDERING FIRES IF FOG IS ABLE TO FORM...THOUGH WINDS OFF
OF THE SURFACE WILL BE INCREASING.

WED...
STRONG SOUTHWEST SURFACE AND TRANSPORT WINDS ON THIS DAY. A THREAT
FOR RAPID SPREAD OF ANY NEW OR EXISTING FIRES...DESPITE RH VALUES
REMAINING WELL ABOVE CRITICAL VALUES. DISPERSION WILL BE IN THE
EXCELLENT CATEGORY EVERYWHERE. SLIGHT CHANCE REMAINS FOR LATE DAY
STORMS...ESPECIALLY NORTH OF OKEECHOBEE COUNTY AND THE TREASURE
COAST.

THU-FRI...
SOME DRYING WILL OCCUR ACROSS THE NORTH HALF BUT WITH CLOUDINESS
AND EVEN SOME LIGHT PRECIP...DO NOT EXPECT CRITICALLY LOW RH
VALUES. THE SOUTH SHOULD HAVE A DECENT COVERAGE OF RAINFALL.

WEEKEND...
REINFORCING COLD FRONT PROBABLY WILL NOT REACH THE AREA ON SAT...
SO MIN RH VALUES SHOULD BE AROUND 35 PERCENT OR HIGHER. ON SUNDAY
THOUGH...VERY COLD AND DRY AIR SHOULD PRODUCE LOW RH AROUND 25
PERCENT IN THE NORTH INTERIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  83  56  70 /  10  50  30  20
MCO  63  85  59  74 /  10  40  30  20
MLB  68  84  63  75 /  10  30  40  30
VRB  66  84  63  75 /  10  20  40  40
LEE  65  82  56  71 /  10  50  30  20
SFB  65  84  58  73 /  10  40  30  20
ORL  64  84  59  73 /  10  40  30  20
FPR  64  83  63  76 /  10  20  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 3 AM TO 10 PM EST WEDNESDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....LASCODY
Hazardous weather outlook, Feb 12, 9:55 AM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
955 AM EST TUE FEB 12 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
955 AM EST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...
A LINGERING NORTHEAST SWELL AND TIDAL EFFECTS WILL CONTRIBUTE TO A
MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES. IF
ENTERING THE CHILLY SURF...DO SO ONLY NEAR A LIFEGUARD.

.WIND AND SEA IMPACT...
SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS ACROSS THE
OFFSHORE WATERS LATE TONIGHT. SMALL CRAFT OPERATORS SHOULD
EXERCISE CAUTION IF VENTURING OFFSHORE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
AN APPROACHING COLD FRONT WILL BRING A SLIGHT CHANCE OF LIGHTNING
STORMS ON WEDNESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM LAKE
KISSIMMEE TO SEBASTIAN INLET.

A STRONGER COLD FRONT WILL BRING COLDER AND DRIER AIR TO THE AREA
OVER THE UPCOMING WEEKEND. COLD WIND CHILLS INTO THE 30S ARE
FORECAST SATURDAY NIGHT AND SUNDAY NIGHT. STRONG NORTHWEST WINDS
BEHIND THE COLD FRONT WILL BRING ALSO HAZARDOUS MARINE CONDITIONS
ACROSS THE ATLANTIC WATERS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

LASCODY/VOLKMER

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.